# SDR HYIA20121108001

- Difficulty date: November 6, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- Aircraft time: 35,954 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 529202910
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF WING SPAR STRAP ON RT WING, OTBD ENGINE BEAM FITTING WAS DISCOVERED TO BE CRACKED IN TWO LOCATIONS.  OPEN
